# SDR SWIA200311923

- Difficulty date: April 28, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 4,006 hours, 3,697 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 685
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 4,371 hours, 3,699 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND CLIMBING THROUGH 500 FT AGL, THE STAB CH1 INOP MESSAGE ILLUMINATED.  RAN QRH PROCEDURE.  MESSAGE PERSISTED.  INSTALLED SERVICEABLE HORIZONTAL STABILIZER ACTUATOR IAW MM 27-42-01 AND RII 27-415.  OPS CHECK GOOD.  NO DEFECTS NOTED.  ALSO INSTALLED SERVICEABLE MOTOR CONTROL UNIT IAW MM 27-42-05.  OPS CHECK GOOD.  NO DEFECTS NOTED.  ALL PANELS CHECKED AND SECURED.  MCU P/N:  706-3, S/N OFF:  218.
